# SDR SWIA201126682

- Difficulty date: June 28, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 30,937 hours, 43,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY "EXIT" SIGN BY MAIN CABIN DOOR HAS FALLEN OFF.  (FLT 7786)  REPLACED THE EMERGENCY EXIT LIGHT ASSEMBLY NEAR MCD.
